# SDR UPS08553402

- Difficulty date: September 27, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCB LBL 45 - LBL 65, BS 1200, FLOORBEAM UPPER SURFACE HAS CORROSION AT FASTENER HOLES.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER ATS ER 08-3012 AND UPS EO B757-5310-30666-A.
